# SDR SWAA2022012818286

- Difficulty date: June 26, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 37,332 hours, 24,709 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Baffle
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE UNDERNEATH FLOOR TO SIDEWALL SUPPORT AT APPROXIMATELY STA 400-420 RBL 23 IS CRACKED. / REMOVED AND REPLACED BAFFLE UNDERNEATH FLOOR TO SIDEWALL SUPPORT AT APPROXIMATELY STA 400-420 RBL 23 IAW SRM 51-40-02-0G-0. 57006U 28JUN17 & SRM 51-40-05-0G-0. 57006U 28JUN17
